Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 46, NWS Melbourne, FL

November 17, 2014

NWS Melbourne, FL issued this small craft advisory at Nov 17, 2014, 3:54 AM EST. It took effect at Nov 17, 2014, 7:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2014, 3:54 AM EST (08:54 UTC)
In effect from
Nov 17, 2014, 7:00 PM EST
Expired
Nov 19, 2014, 4:00 PM EST
In force
45 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WHUS72 KMLB 170854
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
354 AM EST MON NOV 17 2014

...WINDS AND SEAS WILL INCREASE LATE TONIGHT BEHIND A STRONG COLD
FRONT...

AMZ550-180900-
/O.NEW.KMLB.SC.Y.0046.141118T0000Z-141119T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
354 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 PM EST TUESDAY. 

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS APPROACHING 20 KNOTS
  WILL BECOME NORTHWEST AND GUSTY AFTER MIDNIGHT WITH SEAS
  BUILDING TO 6 FEET AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-180900-
/O.NEW.KMLB.SC.Y.0046.141118T0000Z-141119T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
354 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST WEDNESDAY. 

* WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KNOTS WILL BECOME
  NORTHWEST AFTER MIDNIGHT AND INCREASE TO 20 TO 25 KNOTS AND
  GUSTY BUILDING SEAS 5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-575-180900-
/O.NEW.KMLB.SC.Y.0046.141118T0600Z-141119T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
354 AM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 10 AM
EST WEDNESDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 20
  KNOTS AND GUSTY AFTER MIDNIGHT AND BUILD SEAS TO AROUND 6 FEET
  OFFSHORE AND OVER THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
338 
WHUS72 KMLB 172023
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EST MON NOV 17 2014

...WINDS AND SEAS WILL INCREASE LATE TONIGHT BEHIND A STRONG COLD
FRONT...

AMZ550-182030-
/O.CON.KMLB.SC.Y.0046.141118T0000Z-141119T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
323 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 PM EST TUESDAY...

* WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS APPROACHING 20 KNOTS 
  WILL BECOME NORTHWEST AND GUSTY AFTER MIDNIGHT WITH SEAS 
  BUILDING TO 6 FEET AWAY FROM THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-182030-
/O.CON.KMLB.SC.Y.0046.141118T0000Z-141119T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
323 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KNOTS WILL BECOME 
  NORTHWEST AFTER MIDNIGHT AND INCREASE TO 20 TO 25 KNOTS AND 
  GUSTY BUILDING SEAS 5 TO 7 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-575-182030-
/O.CON.KMLB.SC.Y.0046.141118T0600Z-141119T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
323 PM EST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
10 AM EST WEDNESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 20 
  KNOTS AND GUSTY AFTER MIDNIGHT AND BUILD SEAS TO AROUND 6 FEET 
  OFFSHORE AND OVER THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
374 
WHUS72 KMLB 180846
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
346 AM EST TUE NOV 18 2014

...WINDS AND SEAS WILL INCREASE TODAY BEHIND A STRONG COLD FRONT...

AMZ550-190300-
/O.CON.KMLB.SC.Y.0046.000000T0000Z-141119T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
346 AM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY WITH
  SEAS BUILDING TO 6 TO 9 FEET AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-190300-
/O.CON.KMLB.SC.Y.0046.000000T0000Z-141119T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
346 AM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. SEAS WILL BUILD TO 6
  TO 9 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
515 
WHUS72 KMLB 182030
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EST TUE NOV 18 2014

AMZ550-190900-
/O.EXT.KMLB.SC.Y.0046.000000T0000Z-141119T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
330 PM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS AND GUSTY WITH
  SEAS 7 TO 8 FEET AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-190900-
/O.EXT.KMLB.SC.Y.0046.000000T0000Z-141119T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
330 PM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC THROUGH THIS EVENING.
  SEAS 6 TO 9 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-190900-
/O.CON.KMLB.SC.Y.0046.000000T0000Z-141119T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
330 PM EST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL
  GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC THROUGH THIS EVENING.
  SEAS 6 TO 9 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
255 
WHUS72 KMLB 190905
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
405 AM EST WED NOV 19 2014

AMZ550-191015-
/O.EXP.KMLB.SC.Y.0046.000000T0000Z-141119T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
405 AM EST WED NOV 19 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

AMZ552-191500-
/O.CON.KMLB.SC.Y.0046.000000T0000Z-141119T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
405 AM EST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 20 DURING THE MORNING. SEAS 6
  TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-192100-
/O.CON.KMLB.SC.Y.0046.000000T0000Z-141119T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
405 AM EST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS INTO EARLY
  AFTERNOON. SEAS 6 TO 8 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
623 
WHUS72 KMLB 191529
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1029 AM EST WED NOV 19 2014

AMZ552-191630-
/O.EXP.KMLB.SC.Y.0046.000000T0000Z-141119T1500Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1029 AM EST WED NOV 19 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION TODAY.

$$

AMZ555-570-572-575-192100-
/O.CON.KMLB.SC.Y.0046.000000T0000Z-141119T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1029 AM EST WED NOV 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 20 KNOTS INTO EARLY AFTERNOON.
  SEAS 5 TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

15
328 
WHUS72 KMLB 192103
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EST WED NOV 19 2014


AMZ555-570-572-575-192215-
/O.EXP.KMLB.SC.Y.0046.000000T0000Z-141119T2100Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
403 PM EST WED NOV 19 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE GULF STREAM AND
OFFSHORE WATERS TONIGHT.

$$

15

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 3:14 AM EST, 40 minutes earlier.

Area forecast discussion, Nov 17, 3:14 AM EST, 40 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO W/W/A SECTION
NATIONAL WEATHER SERVICE MELBOURNE FL
314 AM EST MON NOV 17 2014

.DISCUSSION...
...SHOWERS/THUNDERSTORMS LIKELY LATE TODAY INTO TONIGHT...
...HAZARDOUS MARINE CONDITIONS LATE TONIGHT INTO MID-WEEK...
...WIND CHILL HAZARDS LATE TUE NIGHT...

CURRENT...WEAK SURFACE LOW PRESSURE WAS LOCATED OVER NORTH CENTRAL
ALABAMA EARLY THIS MORNING WITH A RATHER STRONG COLD FRONT EXTENDING
SOUTHWESTWARD INTO THE GOMEX. A LINE OF SHOWERS AND STORMS WAS
ONGOING ACROSS THE DEEP SOUTH ACCOMPANYING THE APPROACHING STORM
SYSTEM. MELBOURNE NEXRAD 88D SHOWS LIGHT SHOWER ACTIVITY MOVING
NORTHWARD JUST SOUTH AND WEST OF MARTIN COUNTY. TEMPERATURES EARLY
THIS MORNING WERE MILD AND MAINLY IN THE 60S TO AROUND 70 DEGREES
ACROSS EAST CENTRAL FLORIDA. CONDITIONS ARE MUGGY WITH DEWPOINT
VALUES WELL INTO THE 60S. WINDS WERE LIGHT SOUTH-SOUTHEASTERLY AND
MAINLY UNDER 5 MPH. AS LOW-LEVEL MOISTURE INCREASES THROUGH THIS
MORNING EXPECT SOME STRATUS/LOW CLOUDS TO DEVELOP OVER THE AREA.
BOUNDARY LAYER WINDS ARE FAIRLY STRONG AT 25 TO 30 MPH SO FOG
POTENTIAL SHOULD BE LIMITED OVER MUCH OF THE AREA.

TODAY-TONIGHT...THE WEAK SURFACE LOW PRESSURE WILL RACE NORTHEAST
OVER THE NEXT 24 HOURS UP THE ATLANTIC SEABOARD. UPPER ENERGY WILL
PUSH THE COLD FRONT THROUGH THE FLORIDA PANHANDLE AND NORTH FLORIDA
THROUGH THE AFTERNOON WITH THE BOUNDARY REACHING NORTH-CENTRAL
FLORIDA LATER THIS EVENING. THIS FEATURE WILL PUSH THROUGH THE
CENTRAL PENINSULA OVERNIGHT. S/SSW WINDS WILL RESPOND TO THE
APPROACHING WEATHER SYSTEM BY INCREASING TO AROUND 15 MPH LATER THIS
MORNING/AFTERNOON WITH HIGHER GUSTS ABOVE 20 MPH. WINDS WILL BECOME
MORE SW/WSW THROUGH LATE DAY/EARLY EVENING WITH WIND SPEEDS
DECREASING TO LESS THAN 10 MPH EARLY THIS EVENING. AS THE FRONT
BEGINS TO PRESS SOUTHWARD INTO THE AREA TONIGHT WINDS WILL CONTINUE
TO VEER TO W/NW. THE PRESSURE GRADIENT WILL BECOME FAIRLY TIGHT AS
THE BOUNDARY PASSES WITH WIND SPEEDS INCREASING TO 15 TO 20 MPH AND
GUSTY LATE OVERNIGHT AND TOWARDS SUNRISE TUE MORNING.

WILL ADVERTISE A SMALL THREAT FOR SHOWERS THIS MORNING/EARLY
AFTERNOON...THOUGH MOST PLACES WILL REMAIN DRY THROUGH THIS TIME.
HOWEVER...AS THE AFTERNOON GROWS OLD SHOWER/STORM CHANCES WILL
INCREASE INTO THE EVENING EVENTUALLY BECOMING LIKELY. THE STORMS
PREDICTION CENTER HAS CONTINUED THE POTENTIAL FOR A FEW MARGINAL
STRONG/SEVERE STORMS FOR LATE TODAY/THIS EVENING NORTH OF A
TITUSVILLE-KISSIMMEE LINE...THOUGH GREATEST CHANCES FOR STRONG
STORMS WILL STILL REMAIN NORTH OF ECFL. THE PRIMARY STORM THREATS
WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. A FEW
STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS UP TO 50 MPH.
CURRENT TIMING FOR MOST INTENSE ACTIVITY: 21Z-03Z NORTHERN
CWA...23Z-03Z CENTRAL CWA...AND 01Z-07Z SOUTHERN CWA.

FOR HIGH TEMPERATURES TODAY WE ARE STILL FORECASTING L/M80S OVER
MUCH OF THE AREA WITH INCREASING SOUTHWEST FLOW AND THE POTENTIAL IS
THERE FOR A FEW U80S DEPENDING ON AMOUNT OF SUNSHINE/ARRIVAL TIME OF
PRECIPITATION...ESPECIALLY SOUTH OF ORLANDO. IF THE HIGHER END OF
THESE TEMPS ARE REALIZED THEN THEY COULD APPROACH RECORD LEVELS.
COOLER AIR WILL ARRIVE LATE OVERNIGHT ON THE HEELS OF THE COLD FRONT
AND WILL DRIVE DOWN LOWS TOWARDS SUNRISE INTO THE U40S TO L50S
NEAR/NORTH OF THE I-4 CORRIDOR AND RANGING ALL THE WAY INTO THE M60S
SOUTHEASTWARD TO ALONG THE TREASURE COAST.

TUE-WED...TUE WILL NOT BE A PLEASANT DAY WITH GUSTY NW WINDS
PULLING COLDER AIR SWD INTO THE REGION THE ENTIRE DAY. A SHOWER
MENTION WL BE ADVERTISED THROUGH AROUND MID DAY AS THE FRONT AND
ANY ASCD PCPN WL STILL BE IN THE PROCESS OF CLEARING THE SPACE AND
TREASURE COASTS. CLOUD COVER AND ANY LIGHT PCPN SHOULD CLEAR THE
TREASURE COAST AND LAKE OKEE REGION BY LATE AFTERNOON...SETTING
THE STATE FOR A COLD AND BLUSTERY OVERNIGHT.

WINDS ARE FORECAST TO REMAIN AOA 10 MPH AND THE MAIN CONCERN WL BE
WIND CHILL READINGS IN THE UPPER 20S TO MID 30S FOR A LARGE PORTION
THE AREA WEST OF I-95 EARLY WED. COLDEST TEMPS ARE EXPECTED NORTH
OF METRO ORLANDO AND THE I-4 CORRIDOR WITH NEAR TO BELOW FREEZING
IN COLDER AREAS FROM AROUND LAKE GEORGE TO NORTH AND WESTERN LAKE
COUNTY. CENTER OF COLD HIGH PRESSURE OVER GA EARLY WED WL TRACK
SLOWLY EAST TO THE GA ATLC COAST OVER THE NEXT 24H. LCL WINDS WL
VEER ONSHORE AS EARLY AS THE PRE-DAWN HRS WED AM AT THE IMMEDIATE
CST...THUS SPARING COLDEST TEMPS FROM THE CST AND BARRIER ISLANDS
S OF VOLUSIA CO. BY LATE WED WINDS WL DIMINISH FURTHER WHILE
BECOMING ONSHORE AREAWIDE ALONG WITH REDUCING CLOUDINESS. TEMPS WL
RANGE IN THE MID 40S TO LWR 50S WED NIGHT WITH INCRSG MARINE
INFLUENCE AND RISING DEWPOINTS.

LATE WEEK-WEEKEND...SFC HIGH PRESSURE OVER THE SE ATLC COAST WL
SLOWLY FILL WHILE WINDS STEADILY VEER MORE DIRECTLY ONSHORE. A
CONTINUATION OF A WARING TREND WL OCCUR WITH PC SKY COVER. AIRMASS
MODIFICATION DUE TO PROLONGED ONSHORE CONDS WL BECOME MORE NOTABLE
OVER SRN SECTIONS AND THE COASTAL AREAS WHERE A SMALL RAIN CHC IS
EXPECTED LATE WEEK AND INTO THE WEEKEND. TEMPS WL BECOME SEASONABLE
FOR LATE NOV WITH LOWS IN THE 50S TO LWR 60S AND HIGHS IN THE 70S
TO EVENTUALLY LWR 80S.

&&

.AVIATION...
INCREASING SOUTHERLY FLOW EARLY THIS MORNING WITH STRATUS
DEVELOPMENT FORECAST AT TAF SITES. CONTINUE TO INCLUDE LLWS IN THE
TAFS NORTH OF A LINE FROM KMCO-KTIX TIL 14Z THIS MORNING AS WINDS
OFF THE DECK INCREASE TO 20-30 KTS. PREDOMINANT MVFR AND POSSIBLY
IFR CIGS WILL OCCUR WITH ANY LOWER CLOUD DECK. STRATUS SHOULD
SLOWLY LIFT THROUGH MID-LATE MORNING WITH SHOWERS AND ISO-SCT TSRA
DEVELOPING INTO THE AFTN/EVENING. LIGHTNING...HEAVY RAIN AND
STRONG DOWNBURST WINDS POSSIBLE LATE TODAY WITH CONVECTION.
ACTIVITY WILL DECREASE IN COVERAGE FROM NORTH TO SOUTH LATE
TONIGHT AS A RATHER STRONG COLD FRONT PUSHES INTO CENTRAL FL.
EXPECT VERY GUSTY WNW/NW WINDS IMMEDIATELY BEHIND THIS BOUNDARY.

&&

.MARINE...TODAY-TONIGHT...A STRONG COLD FRONT WILL PASS OVER THE
COASTAL WATERS LATE OVERNIGHT. SHOWER CHANCES WILL INCREASE FROM
NORTH TO SOUTH INTO THE AFTERNOON WITH LIGHTNING STORM CHANCES
INCREASING LATE TODAY/TONIGHT. ACTIVITY LATER TODAY WILL MOVE
QUICKLY OFFSHORE WITH CLOUD TO WATER LIGHTNING...HEAVY RAINFALL AND
GUSTY WINDS IN EXCESS OF 35 KTS POSSIBLE. SSE WINDS VEER TO SSW THIS
MORNING AND EARLY AFTERNOON AHEAD OF THE FRONT...THEN GRADUALLY
TOWARD THE W/NW BEHIND IT OVERNIGHT. WIND SPEEDS GENERALLY 10-15 KTS
AND GUSTY NEAR SHORE AND 15-20 KTS AND GUSTY OFFSHORE/NORTH OF
SEBASTIAN INLET INTO THIS EVENING. WILL BEGIN NEXT COASTAL WATERS
FORECAST WITH CAUTIONARY STATEMENTS OFFSHORE/NORTH OF SEBASTIAN
INLET. NORTHWEST WINDS SPREADING SOUTHWARD BEHIND THE FRONT LATE
TONIGHT WILL INCREASE TO 20-25 KTS AND GUSTY. A SMALL CRAFT ADVISORY
WILL GO INTO EFFECT FOR THE OFFSHORE WATERS NORTH OF SEBASTIAN INLET
AND NEAR SHORE NORTH LEG AT 00Z AND SPREAD AREAWIDE AT 06Z. SEAS
GENERALLY 3-5 FT BUT WILL APPROACH 6 FT WELL OFFSHORE NORTH OF
SEBASTIAN INLET. TONIGHT...SEAS WILL BUILD NEAR SHORE 4-6 FT LATE
OVERNIGHT NORTH OF THE CAPE AND UP TO 7 FT (LATE) NORTH OFFSHORE LEG.

TUE-FRI...ADVISORY CONDS WITH RISING SEA STATE ONGOING DURING TUE
BEHIND THE STRONG FRONTAL PSG. HAZARDOUS CONDS WL PERSIST OVER
MOST LOCATIONS INTO WED. THE ADVISORY AREAS SHOULD BE TAPERED BACK
WED INITIALLY WITH THE NORTHERN WATERS NORTH OF THE CAPE WITH
LINGERING SEAS AT MID AND INTO LATE WEEK IN THE 4-6 FT RANGE
HOWEVER.

&&

.FIRE WEATHER...
TODAY-TONIGHT...LOW STRATUS CLOUDS FORECAST EARLY THIS
MORNING...BUT WIDESPREAD FOG FORMATION NOT FORECAST. INCREASING
SSW WINDS AHEAD OF AN APPROACHING STRONG COLD FRONTAL BOUNDARY.
GENERALLY GOOD/VERY GOOD DISPERSION VALUES FROM LATE MORNING INTO
THE AFTERNOON. A FEW STRONG STORMS POSSIBLE LATE TODAY AND
EVENING...ESPECIALLY NORTH OF MELBOURNE. MUCH COOLER AIR WILL
FILTER INTO AREA LATE OVERNIGHT AND TOWARDS SUNRISE WITH THE
FRONT. VERY GUSTY WNW/NW WINDS WILL ACCOMPANY FRONTAL PASSAGE LATE
TONIGHT.

A WINDY AND DEVELOPING DRIER AFTERNOON IS IN STORE ON TUE. RH
VALUES FORECAST TO CRASH INTO THE 20S IN THE AFTN TUE...HOWEVER
FUEL STATE REMAINS ABOVE THRESHOLD VALUES FOR CRITICAL CONDS
OVERALL. ASSISTANCE SHOULD ALSO BE PROVIDED BY SOME RAINFALL
PRECEDING THE FRONT IN MOST AREAS. ONSHORE FLOW CONDS DEVELOPING
MIDWEEK WL LIMIT DEVELOPMENT OF ANY LOWER RHS. FOR THE REMAINDER
OF THE WORKWEEK.

&&

.CLIMATE...HIGH TEMPERATURES ARE FORECAST NEAR RECORD LEVELS AT VERO
BEACH TODAY.

RECORD HIGHS FOR TODAY 17 NOV:
DAB 88 IN 1988.
MCO 89 IN 1957.
MLB 88 IN 1948.
VRB 86 IN 2011.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  48  60  38 /  60  80  20  10
MCO  83  55  60  39 /  60  80  20  10
MLB  86  59  63  43 /  50  80  40  10
VRB  86  64  66  49 /  60  80  50  10
LEE  82  48  57  34 /  70  80  10  10
SFB  83  53  60  38 /  60  80  20  10
ORL  83  52  60  40 /  60  80  20  10
FPR  86  64  66  50 /  60  70  50  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
     TUESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 1 AM TUESDAY TO 10 AM EST WEDNESDAY
     FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     WEDNESDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
     COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...SEDLOCK
LONG TERM....PENDERGRAST
Hazardous weather outlook, Nov 16, 5:55 AM EST, 21 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
555 AM EST SUN NOV 16 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-162200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
555 AM EST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
A NORTHEAST SWELL WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS
AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. THE THREAT WILL BE
GREATEST DURING THE OUTGOING TIDE THIS AFTERNOON. ALWAYS SWIM
WITHIN SIGHT OF A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A STRONG COLD FRONT WILL APPROACH THE AREA MONDAY WITH A CHANCE OF
THUNDERSTORMS DURING THE AFTERNOON AND EVENING. THE PRIMARY
THREATS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN.
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS UP
TO 50 MPH.

BEHIND THE FRONT...STRONG NORTHWEST WINDS WILL PRODUCE VERY
HAZARDOUS BOATING CONDITIONS MONDAY NIGHT AND TUESDAY WITH SMALL
CRAFT ADVISORIES LIKELY OVER THE ATLANTIC WATERS AND ROUGH
CONDITIONS ON THE INTRACOASTAL. BOATING CONDITIONS ARE EXPECTED TO
REMAIN POOR TO HAZARDOUS THROUGH THURSDAY ESPECIALLY IN THE GULF
STREAM.

FREEZING TEMPERATURES ARE NOT EXPECTED BUT THE COMBINATION OF
COLD TEMPERATURES AND NORTH WINDS WILL PRODUCE WIND CHILL VALUES
BETWEEN 30 AND 35 DEGREES WEDNESDAY MORNING FROM BREVARD AND
OSCEOLA COUNTIES NORTHWARD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 1:42 PM ESTSpecial Weather StatementMLBLake, Orange, Seminole, Volusia48 min
Nov 17, 2:26 PM ESTSpecial Weather StatementMLBLake, Volusia64 min
Nov 17, 2:48 PM ESTSpecial Weather StatementMLBOrange, Seminole72 min
Nov 17, 2:52 PM ESTSpecial Marine WarningMLB113 min
Nov 17, 3:01 PM ESTSevere Thunderstorm WarningMLBLake, Orange, Seminole29 min
Nov 17, 3:23 PM ESTSpecial Weather StatementMLBBrevard, Osceola52 min
Nov 17, 3:30 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola60 min
Nov 17, 3:52 PM ESTSpecial Marine WarningMLB83 min
Nov 17, 4:33 PM ESTSpecial Weather StatementMLBBrevard42 min
Nov 17, 6:07 PM ESTSpecial Marine WarningMLB83 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.